# SDR FDEA2019042290857

- Difficulty date: April 19, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 71,810 hours, 17,373 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0154502
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING INBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) PIVOT HOLE   BORE   CORROSION. CORROSION AT RIGHT HAND WING INBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE)   PIVOT HOLE BORE(#3 HOLE) REWORKED AND FOUND WITHIN LIMIT AS PER MD-11 CMM 57-44-  07.OVERSIZED REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM 57-44-07 AND E.A.#: 1-5750-T0330688A PART 1 STEP 1F(1) AND STEP 1F(3). TITLE : WINGS-  FLIGHT SURFACES- RH WING-INBD FLAP -OUTBD FWD HINGE(WING SIDE) REPAIR-PSE   57.55.01.1- ALTERNATE METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO   WRI : 57505939 FOR WORK DETAILS.
